# SDR SWAA2022041892669

- Difficulty date: April 10, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CONTROLLED BY M1672 DO NOT ILLUMINATE. / [01] FOUND M1672 BATTERY PACK POWER SUPPLY SCREWS NOT FULLY SEATED. RESEATED SCREWS FOR M1672 BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805 STEP 4.E.(1)(2)(3)(E);(4)(5)(6).;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.
